I was on Celexa for several years for anxiety and depression. I was then prescribed Lexapro for another 3 years. I tried to stop taking it but each time the anxiety, in particular would return and with full force. In a difficult high anxiety situation I would get a feeling that my blood pressure was rising, I would almost feel like steam was coming out of my ears (like in a cartoon) and my temper would explode. The anxiety level on Duloxetine 30 mg daily has greatly improved. However, I have very little feeling about anything. A sort of dull or numb feeling. My libido on all of the drugs has been non-existent. I'm not sure what alternative I have to increase libido. If anyone has suggestions please respond.
Some people add Wellbutrin to the mix to help with libido. You can google antidepressants least likely to cause sexual side effects. You may talk to your doctor about lowering the dose to see if that still works for your anxiety but helps your libido.
Hope you find the answers you are looking for.
Hi there, i am on Pristiq for all those symptoms and my wife is on a different medication and
we are doing great for anxiety / depression and her libido is switched on when we do it!
some medication these days do work on a trial basis and if an alternative medication may work until
problem is found?
The standard Wellbutrin is most commonly given but others exist too like Pramipexole, Adderall. Ritilin, and Abilify pretty much thing that increases dopamine
if you have also generalized anxiety disorder I would strongly advice you pregabalin/Lyrica. But it's not for panic disorder. While taking pregabalin/Lyrica maybe the dose of the AD must not be increased if it helps and so the libido effects will not increase by taking a higher dose of duloxetine.
It has no really effects on libido. It is no antipressant and can generally be combined with ADs, but please consult with you doctor first before taking it to check all possible interaction effects with all your medicamentation(s) you may have.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.